# SDR AT9900254

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LONGERON SKIN L25-26L AT BS 990 CRACKED AND CORRODED.  REMOVED STRINGER TIE AND REMOVED CRACK, FOUND CORROSION BETWEEN DOUBLERS AND SKIN.  ROUTED OUT CORRODED SECTION, FABRICATED DOUBLER REPAIR AND INSTALLED IAW DC9 SRM 53-04 FIG 12B, AND 53-01 FIG 1.
